Solving Thurston's equation in a commutative ring

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43805

Journal of Topology, 9, (1), 143-160, 2016.11
We show that solutions of Thurston's equation on triangulated 3-manifolds in a commutative ring carry topological information. We also introduce a homogeneous Thurston's equation and a commutative ring associated to triangulated 3-manifolds. It is shown that solutions to homogeneous equations over the real numbers are critical points of an entropy function.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:59:16 uploaded by Feng_Luo ] [ 22 downloads ] [ 0 comments ]
@inproceedings{feng2016solving,
  title={Solving Thurston's equation in a commutative ring},
  author={Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205916181124369},
  booktitle={Journal of Topology},
  volume={9},
  number={1},
  pages={143-160},
  year={2016},
}
Feng Luo. Solving Thurston's equation in a commutative ring. 2016. Vol. 9. In Journal of Topology. pp.143-160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205916181124369.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved